# SDR 2003F00062

- Difficulty date: October 21, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - DURING OVERNIGHT CHECK, WHILE ACCOMPLISHING EMERGENCY LIGHT OPERATIONAL TEST, MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 11 THROUGH 16 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
